# SDR AALA2018060869034

- Difficulty date: June 5, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 64,909 hours, 24,844 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Condition: Inoperative
- Location: Fuel Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INOPERATIVE CENTER TANK PUMP NR 2 WARNING OCCURRED 20 MINUTES AFTER TAKEOFF.  CENTER TANK EMPTY.  REPLACED CENTER TANK NR 2 SWITCH 34QA IAW AMM 28-21-00.  OPS CHECKED GOOD.
